Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Light brown discharge after taking Meprate. Ultrasound, urine test post missed period showed follicles in ovary. Normal?

hi, I am 23 year old. I missed my period and its been almost 8weeks. My doctor did ultrasound and urine test and found that I have a 20mm follicle in right ovary . she prescribed Meprate (2 for 5 days). Today for the first time I took it and after few hours I found light brown discharge. What could be the probable reason? Is it normal or should I visit my doctor again? Please help Regards
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
hi. The brown discharge on taking the very first dose may be that you are having withdrawl bleeding by self naturally after 2months and not with the effect of can wait for a day or two to see if bleeding starts naturally or not. If yes it is ok and then you see your dr. for regularising your cycles in next month. if not then you take meprate twice a day for 5 days and then see for withdrawl within a week's time. Thanks.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor